# SDR COMA0260427

- Difficulty date: July 17, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 15,028 hours, 14,080 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER WEB ON L/H AND R/H ENGINE SUPPORT BEAM AT FS 625.30 FS 640.0 WL 111.09 ARE CRACKED.PERFORMED A MAJOR REPAIR TO CRACKED ENGINE SUPPORT BEAM LOWER WEB L/H AND R/H FS 625.30 FS 640.0 WL 111.09 I/A/W CRJ REO 601R-53-61-366 REV
